# SDR USAA2012091700036

- Difficulty date: September 12, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 57,844 hours, 38,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CRACK ON FUSELAGE SKIN AT BS 727E+3 INCHES, S22L.  REPAIRED FUSELAGE SKIN AT BS 727E+3 INCHES, S22L IAW B737 SRM 53-00-01, REPAIR 31.
